ive been on zoloft 25mg for a week, started 50mg yesterday. this morning i had to vomit b/c i was so nauseas when i woke up. i am pretty lightheaded feeling. i take the zoloft in the morning. i puked before i took it. i also take trazodone 50mg in the evening for sleep.
is it normal to have nausea this bad when starting zoloft? i suppose it could be remnants of the trazodone too? advice?
but my nausea was BEFORE i took my dose, i dont really get nausea when i take the actual pill. i wonder if its some kind of withdrawal before i take the next dose? i dont know ill see if it happens tomorrow. its encouraging other people have experienced this and stay to keep with it otherwise it'd be in the trash.
Okay two things....1. the zoloft made me very nauseous all the time for a week and when I upped the dose, especially when my stomach was empty....try to eat small amounts frequently.....2. is there a chance you are pregnant?
I came here a few days ago, cause I've just been switched to Lexapro & have had the same symptoms. I was avoiding eating cause of the nauseous feeling, but found that if I kept something in my stomach & didn't let myself get hungry, it has helped. Even if it's just some crackers or toast. I'm told it should go away in about 2 weeks. Today it was much better as I kept eating small amounts thru the day. Hope you feel better soon, I am also weaning off my old med & wonder if it's a combination of the two.